# SDR COMA0260445

- Difficulty date: July 21, 2002
- Submitted: July 24, 2002
- Operation: Air carrier
- Aircraft: N962CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7123
- Aircraft time: 15,075 hours, 13,901 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Potentiometer
- Part number: 601R930303
- Part serial: REL697123
- Condition: Malfunctioned
- Location: L/H Flap
- Part time: 15,075 hours, 13,900 cycles
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 6085 LEFT FLAP INDICATION FLUCTUATED BETWEEN 4 AND 0 DEGREES DURING FLIGHT.FECU AND DFDR VERIFIED THERE WAS NO FLAP MOVEMENT.  REPLACED L/H FLAP POSITION POT.
